# SDR SWIA2020031649283

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT STRUCTURE O/B OF RBL27 AT FS484.0 CLIP CRACKED.   (C-CHECK) RO 3/13/2020   REMOVED AND REPLACED CLIP P/N 601R31171-9 REF CRJ 200 SRM AND BOMBARDIER DWG.
